You are not logged in.

Robust state estimation for discrete-time genetic regulatory networks with randomly occurring uncertainties

Sakthivel, R., Mathiyalagan, K., Lakshmanan, S. and Park, Ju H. 2013, Robust state estimation for discrete-time genetic regulatory networks with randomly occurring uncertainties, Nonlinear dynamics, vol. 74, no. 4, pp. 1297-1315, doi: 10.1007/s11071-013-1041-2.

Attached Files
Name Description MIMEType Size Downloads

Title Robust state estimation for discrete-time genetic regulatory networks with randomly occurring uncertainties
Author(s) Sakthivel, R.
Mathiyalagan, K.
Lakshmanan, S.ORCID iD for Lakshmanan, S. orcid.org/0000-0002-4622-3782
Park, Ju H.
Journal name Nonlinear dynamics
Volume number 74
Issue number 4
Start page 1297
End page 1315
Total pages 19
Publisher Springer
Place of publication Dordrecht, The Netherlands
Publication date 2013-12
ISSN 0924-090X
Keyword(s) Genetic regulatory networks
Robust state estimation
Randomly occurring uncertainties
Lyapunov–Krasovskii functional
Linear matrix inequality
Language eng
DOI 10.1007/s11071-013-1041-2
Field of Research 01 Mathematical Sciences
09 Engineering
Socio Economic Objective 0 Not Applicable
Copyright notice ©2013, Springer Science+Business Media Dordrecht
Persistent URL http://hdl.handle.net/10536/DRO/DU:30077162

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 14 times in TR Web of Science
Scopus Citation Count Cited 17 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 5 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 27 Aug 2015, 15:05:46 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.